# SDR RRXA001834

- Difficulty date: March 30, 2000
- Submitted: July 11, 2000
- Operation: Air carrier
- Aircraft: N961R
- Make and model: Doug DC-8-73F
- Aircraft serial: 46133
- Aircraft time: 82,047 hours, 24,356 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Hinge
- Part number: 56453021
- Condition: Loose
- Location: Lt Mlg Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A MAINTENANCE VISIT FOUND PLAY IN THE I/B LEFT MLG DOOR HINGES ON AIR FRAME, DAMAGE EXCEEDED LIMITATIONS IAW DC-8 SRM.  REMOVED DAMAGE, TREATED AREA IAW DC-8 SRM 51-1-8.  RECEIVED AND INSTALLED HINGE IAW DC-8 SRM 51-1-20D AND 51-3-0.
